# SDR AALA201804199027

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 15,887 hours, 6,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE PRESSURE LOW. SERVICED THE CYLINDER IAW 52-22-00.
